# SDR ASAA2016071017335

- Difficulty date: July 10, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 14,621 hours, 4,719 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE START VALVE WILL NOT OPEN.  ACFT GROUNDED.  RESET NR 2 ENGINE STARTER VALVE CIRCUIT BREAKER.  PERFORMED ENGINE START OPS CHECK TWICE,  FOUND NO FAULTS IAW AMM 71-00-00. OK FOR SERVICE.
